# SDR QXEA200601030

- Difficulty date: April 1, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR, RIGHT SIDE SUPPORT CHANNEL X240, STRINGER 22S HAS CORROSION ON END.  REPAIRED IAW CORROSION PREVENTION CONTROL MANUAL, CHAPTER, PART 1, DHC-8-200 SRM 51-40-11, PAGES 1-4 AND 51-40-00, PAGES 1-5.
